See Alike in...

Alike App

Browser

Kate1985

739d

I feel old mentally. Slower, more crotchety, cognition not as good. Maybe it’s me but maybe it’s the lithium. Anyone else feel kinda slow that takes it? What other side effects have you had?

Top reply
    • Lizherrera_22

      721d

      I do feel slower taking the Lithium but at the same time it's working for me

    • Lizherrera_22

      721d

      I do feel slower taking the Lithium but at the same time it's working for me

    • Imbalance

      731d

      I feel slower mentally. They say mania can cause brain damage. That’s what I keep thinking about, but more likely it’s all my meds slowing my cognition down. I am on 5 meds. I am on lithium at fairly low dose. My brain needs it.

    • Vivi15

      739d

      I feel the same I hate it but I start taking fish oil and eat more fish and very healthy diet and I feel better but still not amazing

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion